# SDR REXA2019031400271

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N936
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 25,398 hours, 16,593 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT FA REPORTS SMELL OF JET FUEL AT ROW 13 IN FLIGHT FL 350. PERFORMED GVI OF EXTERNAL WING FUEL ACCESS HOLES REF AMM 57-21-01 NO DEFECTS NOTED AT THIS TIME.
